# SDR USAAD00062

- Difficulty date: April 25, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Part number: CD01052F2
- Condition: Clogged
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT-BWI - FLT 276 - DURING CLIMB-OUT, THERE WAS A BURNING SMELL IN THE PASSENGER CABIN, BUT NO VISIBLE SMOKE.  THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RE-CIRCULATING FAN FILTER.  RAN ENGINES AND AIR CONDITIONING PACKS.  ALL CHECKED NORMAL.  (M)
